# SDR SWAA011068

- Difficulty date: April 7, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,452 hours, 42,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33971
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOOR BEAM CORRODED AT BS 294, BL 0 TO LBL 19. REPAIRED FLOOR BEAM PER SWA T1.
